# SDR AALA20110314TUL09

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ABOVE CENTER TANK INTERCOSTAL LOWER SUPPORT ANGLE CRACKED AT STATION 826 BELOW NUMBER 2 SEAT TRACK.  INSTALLED ANGLE DOUBLERS PER EA MD80-53-015688.
